MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the tip fractured.A 6x40x130 innova self-expanding stent was selected for use to treat arterial stenosis in the left leg.Upon removal from the packaging a fracture to the distal tip was observed.The catheter sheath was noted to be moving freely.A new stent, same model, was opened and successfully delivered.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by mfr: the returned product consisted of an innova self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the nosecone is separated.Microscopic examination revealed no additional damages.Inspection of the remainder of the device, revealed no other damage or irregularities.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11651985
Report Number2134265-2021-04503
Device Sequence Number14366883
Product Code NIP
UDI-Device Identifier08714729873990
UDI-Public08714729873990
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2026
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0026829745
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date05/27/2021
Patient Sequence Number1